# SDR F3LA200200133

- Difficulty date: April 24, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 27,716 hours, 14,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 655289416
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CRACK IN A/C DISTRIBUTION BAY FLOOR SUPPORT RT OF CENTER AT STA 540.  REMOVED DAMAGED FLOOR SUPPORT.  INSTALLED NEW SUPPORT AND FLOOR PANELS PER SRM 51-40-02.
